# SDR YENA2024052900792

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL FINDING. CORROSION ON SEVERAL POINTS BETWEEN FR16 AND FR20 ON - Y30 AND -Y51.5; REF MEXICANA WO # 1283758 AND NR # 00236 BETWEEN FR16 AND FR20 ON SEAT TRACK Y1292 WAS REPLACED I.A.W. A320 SRM 51-72-11 REV 148 FEB/01/24.
